Amalgamated modules along an ideal
Commun. Korean Math. Soc. 2021 Vol. 36, No. 1, 1-10
https://doi.org/10.4134/CKMS.c200064
Published online November 19, 2020
Printed January 31, 2021
Rachida El Khalfaoui, Najib Mahdou, Parviz Sahandi, Nematollah Shirmohammadi
University S. M. Ben Abdellah; University S. M. Ben Abdellah; University of Tabriz; University of Tabriz
Abstract : Let $R$ and $S$ be two commutative rings, $J$ be an ideal of $S$ and $f:R\to S$ be a ring homomorphism. The amalgamation of $R$ and $S$ along $J$ with respect to $f$, denoted by $R\bowtie^{f}J$, is the special subring of $R\times S$ defined by $R\bowtie^{f}J=\{(a,f(a)+j)\,|\, a\in R, j\in J\}$. In this paper, we study some basic properties of a special kind of $R\bowtie^{f}J$-modules, called the amalgamation of $M$ and $N$ along $J$ with respect to $\varphi$, and defined by $M\bowtie^{\varphi}JN:=\{(m,\varphi(m)+n)\mid m\in M\text{ and }n\in JN\}$, where $\varphi:M\to N$ is an $R$-module homomorphism. The new results generalize some known results on the amalgamation of rings and the duplication of a module along an ideal.
Keywords : Amalgamation of rings, Noetherian module, coherent module
MSC numbers : Primary 13E05, 13D05, 13D02
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd